Notre Dame Journal of Formal Logic

Classifications for inconsistent theories.

John Grant

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 3 (1978), 435-444.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888404

Digital Object Identifier
doi:10.1305/ndjfl/1093888404

Mathematical Reviews number (MathSciNet)
MR0491122

Zentralblatt MATH identifier
0305.02040

Subjects
Primary: 02G99
Secondary: 02H13

Citation

Grant, John. Classifications for inconsistent theories. Notre Dame J. Formal Logic 19 (1978), no. 3, 435--444. doi:10.1305/ndjfl/1093888404. https://projecteuclid.org/euclid.ndjfl/1093888404


Export citation